International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 581-586
On the stationary vibrations of a rectangular plate subjected to stress prescribed partially at the circumference
1Mathematics Department, Faculty of Science, Ain Shams University, Cairo, Egypt
2Mathematics Department, Faculty of Science, Cairo University, Beni-Suef, Egypt
3Physics Department, University of Antwerp, (U.I.A.), Antwerp B2610, Belgium
Received 16 June 1989; Revised 15 December 1989
Copyright © 1991 M. G. El Sheikh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The stationary periodical problem of a vibrating rectangular plate, stressed at a segment
while fixed elsewhere at one of its edges, is considered. Using the finite Fourier transformation, the problem
is converted to a singular integral equation that in turn can be reduced to an infinite system of algebraic
equations. The truncation of the algebraic system is justified.